Lusin Type Theorem with Convex Integration and Quasiconvex Hulls of Sets
Journal of convex analysis, Tome 16 (2009) no. 1, pp. 227-237
Cet article a éte moissonné depuis la source Heldermann Verlag
We obtain Lusin type theorem showing that after extracting an open set of an arbitrary small measure one can apply the variant of convex integration theory dealing with quasiconvex hulls of sets. The result is applied to the existence theory of approximate solutions of the PDI: Du belongs to K.
Classification :
49J45, 49J24, 35F30
Mots-clés : Nonconvex variational problems, differential inclusions, quasiconvexity
Mots-clés : Nonconvex variational problems, differential inclusions, quasiconvexity
@article{JCA_2009_16_1_JCA_2009_16_1_a11,
author = {A. Kalamajska},
title = {Lusin {Type} {Theorem} with {Convex} {Integration} and {Quasiconvex} {Hulls} of {Sets}},
journal = {Journal of convex analysis},
pages = {227--237},
year = {2009},
volume = {16},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2009_16_1_JCA_2009_16_1_a11/}
}
A. Kalamajska. Lusin Type Theorem with Convex Integration and Quasiconvex Hulls of Sets. Journal of convex analysis, Tome 16 (2009) no. 1, pp. 227-237. http://geodesic.mathdoc.fr/item/JCA_2009_16_1_JCA_2009_16_1_a11/